Trace inequalities for positive semidefinite matrices
Discussiones Mathematicae. General Algebra and Applications, Tome 37 (2017) no. 1, pp. 93-104 Cet article a éte moissonné depuis la source Library of Science

Voir la notice de l'article

Certain trace inequalities for positive definite matrices are generalized for positive semidefinite matrices using the notion of the group generalized inverse.
Keywords: positive semidefinite matrix, group inverse, trace inequalities
@article{DMGAA_2017_37_1_a6,
     author = {Choudhury, Projesh Nath and Sivakumar, K.C.},
     title = {Trace inequalities for positive semidefinite matrices},
     journal = {Discussiones Mathematicae. General Algebra and Applications},
     pages = {93--104},
     year = {2017},
     volume = {37},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/DMGAA_2017_37_1_a6/}
}
TY  - JOUR
AU  - Choudhury, Projesh Nath
AU  - Sivakumar, K.C.
TI  - Trace inequalities for positive semidefinite matrices
JO  - Discussiones Mathematicae. General Algebra and Applications
PY  - 2017
SP  - 93
EP  - 104
VL  - 37
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DMGAA_2017_37_1_a6/
LA  - en
ID  - DMGAA_2017_37_1_a6
ER  - 
%0 Journal Article
%A Choudhury, Projesh Nath
%A Sivakumar, K.C.
%T Trace inequalities for positive semidefinite matrices
%J Discussiones Mathematicae. General Algebra and Applications
%D 2017
%P 93-104
%V 37
%N 1
%U http://geodesic.mathdoc.fr/item/DMGAA_2017_37_1_a6/
%G en
%F DMGAA_2017_37_1_a6
Choudhury, Projesh Nath; Sivakumar, K.C. Trace inequalities for positive semidefinite matrices. Discussiones Mathematicae. General Algebra and Applications, Tome 37 (2017) no. 1, pp. 93-104. http://geodesic.mathdoc.fr/item/DMGAA_2017_37_1_a6/

[1] K.M. Abadir and J.R. Magnus, Matrix Algebra (Cambridge University Press, New York, USA, 2005).

[2] E.V. Belmega, M. Jungers and S. Lasaulce, A generalization of a trace inequality for positive definite matrices, Aust. J. Math. Anal. Appl. 7 (2010) no. 2 Art. 26, 5 pp.

[3] E.V. Belmega, S. Lasaulce and M. Debbah, A trace inequality for positive definite matrices, J. Inequal. Pure Appl. Math. 10 (2009) no. 1 Art. 5, 4 pp.

[4] A. Ben-Israel and T.N.E. Greville, Generalized Inverses: Theory and Applications (Springer-Verlag, New York, 2003). doi:10.1007/b97366

[5] S. Furuichi and M. Lin, Refinements of the trace inequality of Belmega, Lasaulce and Debbah, Aust. J. Math. Anal. Appl. 7 (2010) no. 2 Art. 23, 4 pp.

[6] J.B. Lasserre, A trace inequality for matrix product, IEEE Trans. Automat. Control 40 (1995) 1500–1501. doi:10.1109/9.402252

[7] C.K. Li and R. Mathias, Inequalities on singular values of block triangular matrices, SIAM J. Matrix Anal. Appl. 24 (2002) 126–131. doi:10.1137/S0895479801398517

[8] E. Telatar, Capacity of multi-antenna Gaussian channels, Eur. Trans. on Telecomm. 10 (1999) 585–595. doi:10.1002/ett.4460100604

[9] Z. Ulukök and R. Türkmen, On some matrix trace inequalities, J. Inequal. Appl. 2010 (Art.ID 201486) 8 pp. doi:10.1155/2010/201486

[10] H.J. Werner, On the matrix monotonicity of generalized inversion, Lin. Alg. Appl. 27 (1979) 141–145. doi:10.1016/0024-3795(79)90036-3

[11] Z.P. Yang and X.X Feng, A note on the trace inequality for products of Hermitian matrix power, J. Inequal. Pure Appl. Math. 3 (2002) no. 5 Article 78, 12 pp.

[12] F. Zhang, The Schur Complement and Its Applications (Springer, New York, 2005). doi:10.1007/b105056

[13] F. Zhang, Matrix Theory: Basic Results and Techniques (Springer, New York, 2011). doi:10.1007/978-1-4614-1099-7